# SDR I5PA2021062575702

- Difficulty date: June 25, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,297 hours, 33,211 cycles
- Engine: Pwa PW2040
- Engine time: 55,396 hours, 19,393 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074741
- Part serial: 415
- Condition: Faulted
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS: L ENG. BLEED OFF, LOSS OF DUCT PRESSURE. REPLACED L ENG PRSOV REGULATOR.
